# SDR COMA0660377

- Difficulty date: June 4, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 25,106 hours, 22,326 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1421B
- Condition: Faulty
- Location: T/E Flap
- Part time: 13,324 hours, 10,844 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5674 - FLAP FAIL EN ROUTE JFK-LGA AT 0 DEGREES, CREW DECLARED AN EMERGENCY, RETURNED TO JFK.  REPLACED RIGHT BPSU.
